# SDR AALA201709259031

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 53,717 hours, 21,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT THE FORWARD GALLEY IS BROKEN.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
